On a topological property of holomorphically complete complex spaces
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1982), pp. 11-15
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_2_a1,
author = {V. D. Golovin},
title = {On a~topological property of holomorphically complete complex spaces},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {11--15},
year = {1982},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_2_a1/}
}
V. D. Golovin. On a topological property of holomorphically complete complex spaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1982), pp. 11-15. http://geodesic.mathdoc.fr/item/IVM_1982_2_a1/